# SDR SWAA2023113018756

- Difficulty date: October 19, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING PANEL HAS LIGHT CORROSION AROUND INDICATOR HOLES.<[01] R&R FUELING PANEL AND OPS CHECK GOOD PER AMM 28-41-61.
